On the dependence of solutions of a differential inclusion on initial conditions and the parameter
Differencialʹnye uravneniâ, Tome 17 (1981) no. 8, pp. 1426-1433
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_8_a6,
author = {P. I. Chugunov},
title = {On the dependence of solutions of a differential inclusion on initial conditions and the parameter},
journal = {Differencialʹnye uravneni\^a},
pages = {1426--1433},
year = {1981},
volume = {17},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_8_a6/}
}
P. I. Chugunov. On the dependence of solutions of a differential inclusion on initial conditions and the parameter. Differencialʹnye uravneniâ, Tome 17 (1981) no. 8, pp. 1426-1433. http://geodesic.mathdoc.fr/item/DE_1981_17_8_a6/